How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 46749
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Dosages are 300mgs xl TAB 9used to be NOT extended

Customer Question

dosages are 300mgs xl TAB 9used to be NOT extended
WELLBUTRINdepakote 2 ..500mg a nite
seroquel 200mg a nite
Submitted: 2 years ago.
Category: Medical
Customer: replied 2 years ago.
can a changes in a dosage of a drug..in combination with other meds cause a psychotic reaction
Expert:  Dr. David replied 2 years ago.
Hello, this is Dr. David. I have read your question and I'm ready to help.
I am sorry she is having psychotic symptoms.
there are wellbutrin regular and also wellbutrin XL and SR and ER which are long acting.
her seroquel dose can be increased to help psychotic symptoms.
seroquel dose can be increased slowly to help control psychotic symptoms.
have you called her doctor who prescribes her her medications?
most likely it is not the combination of medications which is causing psychotic reaction
it is that her antipsychotic medication the seroquel dose is not high enough.
she might need higher doses of seroquel.